An accurate formula for the reconstruction of conductivity inhomogeneitis

Habib Ammari, Jin Keun Seo

Research output: Contribution to journalArticle

38 Citations (Scopus)


We carefully derive accurate asymptotic expansions of the steady-state voltage potentials in the presence of a finite number of diametrically small inhomogeneities with conductivities different from the background conductivity. We then apply these accurate asymptotic formulae for the purpose of identifying the location and certain properties of the shape of the conductivity anomaly. Our designed real-time algorithm makes use of constant current sources. It is based on the observation in both the near and far field of the pattern of a simple weighted combination of the input currents and the output voltages. The mathematical analysis provided in this paper indicates that our algorithm is with a very high resolution and accuracy.

Original languageEnglish
Pages (from-to)679-705
Number of pages27
JournalAdvances in Applied Mathematics
Issue number4
Publication statusPublished - 2003 May

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'An accurate formula for the reconstruction of conductivity inhomogeneitis'. Together they form a unique fingerprint.

  • Cite this